# SDR HALA202105200082

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 27,136 hours, 4,233 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 43228390002
- Part serial: 03010
- Condition: Inoperative
- Location: Nr 1
- Part time: 27,136 hours, 4,233 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM MSG AUTO FLT FM1 FAULT FM1 LIGHT ON MCDU // FM1 UNRESPONSIVE REMOVED INSTALLED FMGEC1 PER AMM 22-83-34-400-802-A. AFS AND LAND TESTS PASSED PER A330 AMM22-906 AND 22-97. OK FOR SVC.
